# SDR ASAA9710085

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5260 · Entrance Stairs
- Part: Bearing
- Part number: BACB10BA64F11
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND THE AFT AIRSTAIRS WOULD NOT EXTEND IN EMERGENCY.  REPLACED BROKEN CAM FOLLOWER BEARING AND EMERGENCY EXTENSION OPERATED NORMALLY.  TT:  37,465 HOURS.  TC:  33,390.  (X)
